# SDR 2007UALA05017

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 56,259 hours, 31,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Buckled
- Location: Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT ROW 6 BUCKLED.   STRAIGHTENED LIGHT AT ROW 6.
